Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Visual hallucinations in morning Dr. Bob

Posted by Slinky on April 1, 2004, at 17:52:41

In reply to Visual hallucinations in morning Camille Dumont, posted by Dr. Bob on April 1, 2004, at 17:45:41


Meds especially SSRI's make objects do this to me..
Makes my eyes ache.
I find difficulty with patterns..even reading
Don't know what it is


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Slinky thread:331489
URL: http://www.dr-bob.org/babble/20040329/msgs/331494.html